# SDR UALA2011092005087

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 32,516 hours, 14,427 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  RUMBLING NOISE AND MILD VIBRATION IN LOWER NOSE AREA OF A-C. NOTICED RIGHT AFTER T-O.   SAMC TEXT: CHECK NOSE GEAR DOORS AND SEALS FOR CONDITION AND SECURITY.  CHECK RADOME SEAL, E AND E DOOR SEALS.  CHECK DUCTING IN E AND E COMPARTMENTS AND NOSE AREA FOR LOOSENESS AND SECURITY.  NOTE AVIONICS FANS FOR PROPER OPERATION.  REPLACED RECIRCULATION DUCT, OPS OKAY.
